Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Wave propagation over non-uniform electrical conductors


Author: M. I. Pupin
Journal: Trans. Amer. Math. Soc. 1 (1900), 259-286
MSC: Primary 78A55; Secondary 78A25, 94A05
Erratum: Trans. Amer. Math. Soc. 1 (1900), 509.
MathSciNet review: 1500536
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 78A55, 78A25, 94A05

Retrieve articles in all journals with MSC: 78A55, 78A25, 94A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500536-7
PII: S 0002-9947(1900)1500536-7
Article copyright: © Copyright 1900 American Mathematical Society